# SDR FDEA2019052431123

- Difficulty date: May 23, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Bulkhead Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - CENTER LANDING GEAR COMPARTMENT FORWARD BULKHEAD LEFT HAND WEB   DOUBLER FOUND 1" CRACKED AT STATION Y = 1381. FUSELAGE - CENTER LANDING GEAR COMPARTMENT FORWARD BULKHEAD LEFT HAND WEB   DOUBLER 1" CRACKED AT STATION Y = 1381 REMOVED AND REPLACED WITH NEW DOUBLER AS   PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
